# SDR I5HA03580009

- Difficulty date: December 9, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N584E
- Make and model: Cvac 340CVAC
- Aircraft serial: 24
- Engine: Allsn 501D13
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bushing
- Part number: 09588738
- Condition: Backed Out
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, CREW OBSERVED LANDING GEAR (UNSAFE LIGHT) REMAINED ON AFTER LANDING GEAR WAS RAISED AND AFTER HYDRAULIC BYPASS HANDLE WAS PUT IN (BYPASS) POSITION.  MECHANICS WERE UNABLE TO DUPLICATE THIS DISCREPANCY WITH AC ON JACKS BUT DETERMINED THAT NLG ACTUATOR WAS BYPASSING INTERNALLY.  THE ACTUATOR WAS REMOVED AND REPLACED, AC RETURNED TO SERVICE.  CREW AGAIN EXPERIENCED DISCREPANCY.  MECH STILL UNABLE TO DUPLICATE.  FURTHER INSP REVEALED BUSHING (ITEM 20 ON ATTACHED FIG) IN RT MLG UPLOCK SWITCH ASSY THAT HAD BACKED OUT OF HSG.  THIS ALLOWED LG TO DROP ENOUGH TO ILLUMINATE (UNSAFE LIGHT).  OCCURRED INTERMITTENTLY, ONLY INFLIGHT.  BUSHING WAS REPLACED AND AC RETURNED TO SERVICE.
